# SDR GTIA2021030835630

- Difficulty date: March 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 25,477 hours, 9,580 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Switch
- Condition: No Test
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER 02 ALTITUDE PRESSURE SWITCH 16WR FAILED UPPER LIMIT OF 14,250 FEET FOR OPENING THE PAX 02 CONTAINERS.DOESNT ACTUATE UNTIL 14,380 FEET-REMOVED AND REPLACED ALT.PRESSURE SWITCH 16WR. IAW A320 AMM 35-23-15. SYSTEM OPS CHECKS GOOD IAW AMM 35-23-00-720-002-A
